# SDR CA990630010

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, A VOID WAS DETECTED IN THE GRIP PLATE THAT IS BEYOND THE MANUFACTURER'S SET FORTH REPAIRABLE LIMITS AND ALSO OUTSIDE THE PARAMETERS OFADS AND SBS THAT CALL FOR INSPECTION FOR THESE PROBLEMS.
